Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Massaccesi - D. Vittone

An elementary proof of the rank-one theorem for BV functions

created by massaccesi on 12 Jan 2016
modified by vittone on 17 Nov 2020

[BibTeX]

Published Paper

Inserted: 12 jan 2016
Last Updated: 17 nov 2020

Journal: J. Eur. Math. Soc. (JEMS)
Volume: 21
Pages: 3255–3258
Year: 2019
Doi: http://dx.doi.org/10.1016/j.jfa.2018.09.016

ArXiv: 1601.02903 PDF

Abstract:

We provide a simple proof of a result, due to G. Alberti, concerning a rank-one property for the singular part of the derivative of vector-valued functions of bounded variation.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1